Degenerate Weakly (k1, k2)-Quasiregular Mappings

Gao, Hongya;Tian, Dazeng;Sun, Lanxiang;Chu, Yuming

  • Received : 2007.01.12
  • Accepted : 2009.03.10
  • Published : 2011.03.31


In this paper, we first give the definition of degenerate weakly ($k_1$, $k_2$-quasiregular mappings by using the technique of exterior power and exterior differential forms, and then, by using Hodge decomposition and Reverse H$\"{o}$lder inequality, we obtain the higher integrability result: for any $q_1$ satisfying 0 < $k_1({n \atop l})^{3/2}n^{l/2}\;{\times}\;2^{n+1}l\;{\times}\;100^{n^2}\;\[2^l(2^{n+3l}+1)\]\;(l-q_1)$ < 1 there exists an integrable exponent $p_1$ = $p_1$(n, l, $k_1$, $k_2$) > l, such that every degenerate weakly ($k_1$, $k_2$)-quasiregular mapping f ${\in}$ $W_{loc}^{1,q_1}$ (${\Omega}$, $R^n$) belongs to $W_{loc}^{1,p_1}$ (${\Omega}$, $R^m$), that is, f is a degenerate ($k_1$, $k_2$)-quasiregular mapping in the usual sense.


Degenerate weakly ($k_1$, $k_2$)-quasiregular mapping;exterior power;Hodge decomposition;Reverse H$\"{o}$lder inequality


  1. B. Borjarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in $R^n$. Ann. Acad. Sci. Fenn Ser. A.I. Math., 8(1983), 257-324.
  2. S. K. Donaldson and D. P. Sullivan, Quasiconformal 4-manifolds, Acta Math., 163(1989), 181-252.
  3. H. Gao, Regularity for weakly ($K_1,K_2$)-quasiregular mappings, Science in China, 46(2003), 499-505.
  4. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Ann of Math Stud, 105. Princeton: Princeton Univ. Press, 1983.
  5. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order. Berlin: Springer-Verlag, 1983.
  6. T. Iwaniec, G. Martin, Geometric function theory and non-linear analysis, Clarendon Press, Oxford, 2001.
  7. T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math., 170(1993), 29-81.
  8. T. Iwaniec, p-Harmonic tensors and quasiregular mappings, Ann of Math., 136(1992), 589-624.
  9. Yu. G. Reshetnyak, Space mappings with bounded distortion, vol 73, Trans. Math. Monographs, Amer. Math. Soc., 1989.
  10. S. Rickman, Quasiregular mappings, Berlin, Heidelberg: Springer-Verlag, 1993.
  11. S. Zheng and A. Fang, $L^p$-integrability for ($K_1,K_2$)-quasiregular mappings, Acta Math. Sin., 41(5)(1998), 1019-1024.
  12. S. Zheng and A. Fang, On degenerate quasiregular mappings, Chn. Ann. of Math., 19A(6)(1998), 741-748.